I was diagnosed with iron deficiency anemia(hb-9.7 & ferritin 4) and prescribed with 100'mg iron tablets, and I took these tablets only for 2 days one each a day. Then I developed indigestion, throat globus sensation and chest burn. Which made me completely stop oral iron pills. Then I took gastric injections continuously for 3 days of total 6 doses
Which did not cure my globus sensation in Throat.
This continued for almost 3 months, I do not have much of a stomach issues, I only feel globus sensation in the Throat and burping. This lump feeling fades for 2-3 days and again comes back.
I did not had any gastric issues before starting my iron pills.
Now I'm worried, please help.
I had diagnosed with iron deficiency anemia a with haemoglobin of 9.7 and ferritin 4.
And also had vitamin d deficiency (16) and b12 in the borderline 292.
Then I took a 100 mg ferium chewable iron tablets which caused me gastritis like indigestions and globus sensations in throat then I took gastric injections of 6 dose for 3 days
Which did not recover from gastric problem
This happened 3 months ago and I still have this throat lump
Feeling with burping and rarely stomach symptoms
I recently went to doctor and again took gastric injections for 3 days
Still it did not cure
Please help!!!
And for the iron deficiency doctor suggested me to take iv infusions
Throat pak gya tha kch din phle maine doctor se meidicine li thi phle se thk h ab but gale me balgam hai bhot thoda thoda or kch khana khate hai to asa lg rha hai atak atak kar ja rha hai ,balgam jyda nhi aa rha hai . pls suggest best treatment..
For the past month, he has been experiencing rashes on his tongue. He has now started applying Candid Mouth gel. The rashes on the front part of his tongue have disappeared since he started using it. However, when he touches the inner part of his tongue with his finger, he can still feel a small- to medium-sized bump. He cannot reach that area properly with his finger, so he is unable to apply the gel there, which is why that part has not recovered yet.
Is there anything serious to worry about? He has never experienced any pain or other significant problems. He only feels a little discomfort (a slight uneasy sensation).
I am on att from past 5 months. Now from past 10 days I feel some kind of itching in my ears and Heavy head. Sometimes I feel like getting tilted towards the other side while walking. It's few times but it's happening. And I get up tired feeling slight dizzy entire day what to do?